am on 3 meds. Can i eat cookies baked with a little rum  ?

13 Answers

Relevance
  • 1 month ago

    yes. any alcohol from the rum will have evaporated in the oven.

    • Login to reply the answers
  • 1 month ago

    I would say yes, a little rum is fine.

    • Login to reply the answers
  • 1 month ago

    I don't know. You might want to talk to your doctor or the pharmacist.

    • Login to reply the answers
  • denise
    Lv 7
    1 month ago

    I think its just anti-biotics that you cant have  alcohol with.

    I cant see a little rum in the cookies making any adverse effects.

    Its best to check with your doctor or pharmacist though.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 month ago

    well-first--do the meds say "no alcohol"....?

    then-if the cookies are really baked-its fine because the actual alcohol evaporates during the heating process.

    if they are like rum balls--there is alcohol there-depending on the meds you might be able to get away with it--check on interactions using one of those type of websites--sometimes "no alcohol" means that you will get violently sick or cause a medical emergency, sometimes it just means that alcohol will dull the action of the med. sometimes it means the alcohol will have more of an effect (like BP meds)

    • Login to reply the answers
  • 1 month ago

    Yes, the alcohol is cooked out in baking the cookies.

    • Login to reply the answers
  • Carson
    Lv 6
    1 month ago

    METRODONAZOL is used for dental infections or as a prophylactic to orevent them for an upcomng lrocedure. It is the one med I am aware of that you are not to consume alcohol in any form, from drinking to ingredient. Even Marinara Sauce can't be ingested.

    • Login to reply the answers
  • 1 month ago

    Ask your doctor.

    • Login to reply the answers
  • Sandy
    Lv 7
    1 month ago

    oh heck yeah. munch on!

    • Login to reply the answers
  • JetDoc
    Lv 7
    1 month ago

    Ask your Doctor!

    • Login to reply the answers
Still have questions? Get your answers by asking now.